# SDR CALA2022081002011

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 68,330 hours, 24,824 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: NA
- Condition: Warning Light
- Location: Other
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU LOW OIL PRSSR  LIGHT. REMOVED &  REPLACED APU LOW OIL PRESSURE SWITCH REF AMM 49-94-22. OPS CHECK GOOD NO MESSAGES IN APU BITE CHECK. PLA REMOVED.
